# SDR AALA20110429DFW03

- Difficulty date: April 26, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 33,939 hours, 5,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR FORWARD EMERGENCY EXIT IDENTIFIER ASSEMBLY INOPERATIVE.  TIGHTENED ASSEMBLY FOR LEFT NUMBER 4 DOOR FORWARD EMERGENCY EXIT INDENTIFIER.  OPS CHECK NORMAL.
